Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 62, NWS Indianapolis, IN

July 7, 2020Boone County, Hendricks County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 7, 2020, 5:39 PM EDT for Boone County, Hendricks County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2020, 5:39 PM EDT (21:39 UTC)
Expired
Jul 7, 2020, 6:15 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Hendricks County, IN

The radar

The Indianapolis radar (KIND), 24 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1106 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS53 KIND 072139
SVRIND
INC011-063-072215-
/O.NEW.KIND.SV.W.0062.200707T2139Z-200707T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
539 PM EDT Tue Jul 7 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Hendricks County in central Indiana...
  South central Boone County in central Indiana...

* Until 615 PM EDT.

* At 539 PM EDT, a severe thunderstorm was located near Brownsburg,
  or 18 miles northwest of Indianapolis, moving northwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Brownsburg, Lebanon, Pittsboro and Lizton. 

This includes Interstate 74 between mile markers 53 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3990 8633 3986 8633 3978 8644 3989 8666
      4004 8648
TIME...MOT...LOC 2139Z 139DEG 8KT 3989 8646 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
2 follow-up statements
694 
WWUS53 KIND 072158
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
558 PM EDT Tue Jul 7 2020

INC011-063-072215-
/O.CON.KIND.SV.W.0062.000000T0000Z-200707T2215Z/
Hendricks IN-Boone IN-
558 PM EDT Tue Jul 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN HENDRICKS AND SOUTH CENTRAL BOONE COUNTIES...

At 558 PM EDT, a severe thunderstorm was located 7 miles northwest of
Brownsburg, or 21 miles northwest of Indianapolis, moving northwest
at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brownsburg, Lebanon, Pittsboro and Lizton. 

This includes Interstate 74 between mile markers 53 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3990 8633 3986 8633 3978 8644 3989 8666
      4004 8648
TIME...MOT...LOC 2158Z 139DEG 8KT 3992 8650 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
064 
WWUS53 KIND 072212
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
612 PM EDT Tue Jul 7 2020

INC011-063-072222-
/O.EXP.KIND.SV.W.0062.000000T0000Z-200707T2215Z/
Hendricks IN-Boone IN-
612 PM EDT Tue Jul 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENDRICKS AND SOUTH
CENTRAL BOONE COUNTIES WILL EXPIRE AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3990 8633 3986 8633 3978 8644 3989 8666
      4004 8648
TIME...MOT...LOC 2212Z 139DEG 8KT 3994 8652 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:50 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 7, 4:50 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
450 PM EDT Tue Jul 7 2020

.UPDATE...
The Aviation Section has been updated below.

&&

.SYNOPSIS...
Issued at 124 PM EDT Tue Jul 7 2020

A very warm and humid air mass will remain over Central Indiana
through Friday. This will result in daily chances for afternoon
showers and thunderstorms along with above normal temperatures.

A brief break in the hot weather is expected this weekend before
reverting back to the hot and humid pattern early next week.

&&

.NEAR TERM /Tonight/...

Issued at 124 PM EDT Tue Jul 7 2020

Surface analysis early this afternoon shows a large but poorly
organized area of high pressure over Illinois and Indiana. A warm
and humid air mass remained in place across the forecast area with
dew point temps in the lower 70s. GOES16 shows CU popping across
Central Indiana and radar is beginning to light up with isolated
showers and storms. Aloft water vapor shows ridging in place
across the southwestern states...steering the upper flow and any
associated forcing across the upper midwest and Great Lakes.

Little change is expected tonight in the overall pattern. Ongoing
diurnal showers and storms are expected to diminish as heating is
lost later today. Will still need to carry a few hours of evening
showers and storms possible through 00Z...but will drop pops
rapidly after that as all forcing mechanisms are lost...trending
toward partly cloudy skies. Will keep overnight lows close to
persistence.

&&

.SHORT TERM /Wednesday through Friday/...

Issued at 124 PM EDT Tue Jul 7 2020

Wednesday and Wednesday night look quite similar to the past few
days as the warm and humid air mass will remain in place across
Central Indiana. Models indicate a rather stagnant flow aloft.
Thus will continue the trend of afternoon and evening showers and
storms. This diurnal storm development is supported by forecast
soundings showing over 2400 J/KG of CAPE...pwats over 1.7 inches
and attainable convective temps. Again after heating is lost in
the evening...dry weather will return.

On Thursday the upper flow begins to change a bit as a short wave
is suggested to begin an approach on Central Indiana from IA.
Again...the very warm and humid air mass will be in play ahead of
this extra forcing. This combined with an easily triggered air
mass should result in more showers and thunderstorms on Thursday
afternoon and evening. Since the best forcing looks to arrive on
Thursday evening...we will hold onto pops a little longer on
Thursday evening than the past few nights. Overall there remains
little change in the air mass.

The GFS shows the short wave still exiting the area on Friday
Morning as the upper flow is suggested to become more northerly as
the day progresses. This is leads to some subsidence in the
afternoon in the wake of the upper wave and this is seen within
the forecast soundings and the mid and upper levels are
considerably dry by Friday afternoon than the previous few days.
Pwats fall under 1 inch by late Friday. Thus for now will focus
best pops on Friday during the earlier part of the day when upper
support is expected to be present. Will trend highs on Friday a
bit cooler also as NW surface flow takes shape late in the day in
the wake of the upper wave.

&&

.LONG TERM /Friday Night through Tuesday/...
Issued at 250 PM EDT Tue Jul 7 2020

The strong upper level ridge will retrograde into the southern
Rockies late week into the weekend...with a northwest flow regime
aloft taking hold over the Upper Midwest...Great Lakes and Ohio
Valley through this weekend. At least initially in the wake of the
primary upper wave late Friday...additional ripples in the flow
aloft will warrant at least a chance for scattered convection
again Saturday and possibly Sunday too.

By early next week...drier conditions will develop as the region
resides between the ridge to the west and a developing upper low
to the east. The upper low appears poised to cutoff from the mean
flow by the middle of next week across the central Appalachians...
and its presence to our east will slow the eastward expansion of
the heat ridge until later next week. Expect a cooler and less
humid surge of air this weekend into early next week with highs
focused in the mid and upper 80s. Daytime temperatures in the 90s
are set to return by next Tuesday and Wednesday with height rises
in advance of the ridge expansion. Still appears potential exists
for the heat to really turn up by late next week with mid to
upper 90s in play if model trends hold.

&&

.AVIATION /Discussion for 072100Z TAF Issuance/...
Issued at 450 PM EDT Tue Jul 7 2020

With the earlier update, added TSRA at KIND due to radar and
satellite loops and adjusted the winds. Still looking at VCTS for
the remainder of the evening through about 1z, with potential for
development pretty much any time. Previous discussion follows...

VFR conditions expected through the forecast period.

More of the same in this stagnant summer pattern that has set up
across the Ohio Valley. Cu has popped with the convective temp
being met along with widely scattered storms. Both should grow in
coverage through the afternoon and will handle simply with a VCTS
at all terminals. Any direct impact by convection to a terminal
will produce brief restrictions and will update with tempo groups
as needed.

Skies will clear tonight with loss of heating before doing this
all over again on Wednesday. Expect diurnal cu and convection to
develop again by midday. Winds will be light and variable
throughout the period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....Ryan
AVIATION...Ryan/CP
Hazardous weather outlook, Jul 7, 6:52 AM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
652 AM EDT Tue Jul 7 2020

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
652 AM EDT Tue Jul 7 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Scattered showers and thunderstorms. Heat index values 95 to
100 degrees.

Hazards: Lightning, brief heavy rain, gusty winds, small hail. Heat
stress.

Timing: Thunderstorms through 900 PM. Heat related into the early
evening.

Discussion: Hot and humid conditions will continue today. A few
thunderstorms are possible associated with small scale fronts and the
unstable airmass.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Thunderstorms are possible through Sunday, especially
during the afternoon and evening hours. Strong storms are possible
Friday. Lightning, brief heay rain and gusty winds are threats from
any thunderstorm.

Discussion: The hot and humid conditions will continue into the late
week. This plus a couple of upper waves will lead to chances for
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

.STORM MOTION STATEMENT...

The average expected storm motion today is from the south at 5 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 7, 1:23 PM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
123 PM EDT Tue Jul 7 2020

INZ051-071815-
Vigo IN-
123 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VIGO COUNTY UNTIL
215 PM EDT...

At 123 PM EDT, Doppler radar was tracking a strong thunderstorm near
Terre Haute, moving east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Terre Haute, West Terre Haute, Seelyville, Riley and Indiana State
University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3951 8724 3929 8724 3935 8747 3947 8748
TIME...MOT...LOC 1723Z 263DEG 10KT 3941 8739

Ryan
Special weather statement, Jul 7, 1:33 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
133 PM EDT Tue Jul 7 2020

INZ047-048-071815-
Hancock IN-Marion IN-
133 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HANCOCK AND
NORTHEASTERN MARION COUNTIES UNTIL 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lawrence, or 11 miles east of Indianapolis. This storm was nearly
stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Indianapolis, Lawrence, Greenfield, Cumberland, McCordsville, New
Palestine and Spring Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3972 8603 3989 8600 3989 8576 3972 8585
TIME...MOT...LOC 1733Z 275DEG 4KT 3980 8592

Ryan
Special weather statement, Jul 7, 2:18 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
218 PM EDT Tue Jul 7 2020

INZ047-048-071900-
Hancock IN-Marion IN-
218 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HANCOCK AND SOUTHERN
MARION COUNTIES UNTIL 300 PM EDT...

At 217 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beech Grove, or 9 miles east of Indianapolis. This storm was nearly
stationary. Additional storms were developing to the southwest
of this storm along the outflow over southern Marion County.

Nickel size hail and wind gusts up to 50 mph will be possible with
any of these storms.

Locations impacted include...
Indianapolis, Greenwood, Beech Grove, Speedway, Southport,
Cumberland, New Palestine, Warren Park, Homecroft and Monument
Circle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3970 8595 3964 8595 3963 8623 3977 8624
      3982 8592 3970 8587
TIME...MOT...LOC 1817Z 264DEG 2KT 3974 8597

Ryan
Special weather statement, Jul 7, 4:10 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
410 PM EDT Tue Jul 7 2020

INZ055-056-072045-
Johnson IN-Shelby IN-
410 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND EASTERN
JOHNSON COUNTIES UNTIL 445 PM EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm near
Franklin, or 12 miles west of Shelbyville, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Shelbyville, Greenwood, Franklin, New Whiteland, Whiteland,
Bargersville, Fairland, Marietta and Boggstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3938 8610 3956 8617 3968 8582 3942 8572
TIME...MOT...LOC 2009Z 258DEG 14KT 3952 8600

CP
Special weather statement, Jul 7, 4:27 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Tue Jul 7 2020

INZ046-047-072100-
Hendricks IN-Marion IN-
427 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRICKS AND
WESTERN MARION COUNTIES UNTIL 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Speedway, or 7 miles southwest of Indianapolis, moving east at 5 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Indianapolis, Greenwood, Plainfield, Beech Grove, Speedway,
Southport, Avon, Meridian Hills, Clermont, Homecroft, Rocky Ripple,
Williams Creek, Wynnedale, Spring Hill, Crows Nest, North Crows Nest,
Monument Circle, Indianapolis Int'l Airport, and Camby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3990 8614 3965 8602 3963 8610 3963 8634
      3978 8643
TIME...MOT...LOC 2026Z 249DEG 6KT 3973 8626

CP
Special weather statement, Jul 7, 5:28 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
528 PM EDT Tue Jul 7 2020

INZ037-046-072215-
Hendricks IN-Boone IN-
528 PM EDT Tue Jul 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRICKS AND SOUTH
CENTRAL BOONE COUNTIES UNTIL 615 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm over
Brownsburg, or 16 miles west of Indianapolis, moving northwest at 5
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Brownsburg, Pittsboro, Jamestown, North Salem and Lizton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3991 8633 3986 8633 3978 8642 3986 8669
      4003 8654
TIME...MOT...LOC 2127Z 125DEG 5KT 3986 8643

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:01 PM EDTAreal Flood AdvisoryINDMonroe119 min
Jul 6, 8:48 PM EDTSpecial Weather StatementINDMorgan27 min
Jul 6, 9:12 PM EDTAreal Flood AdvisoryINDMorgan2 hr
Jul 7, 12:56 PM EDTAreal Flood AdvisoryINDRandolph3 hr
Jul 7, 1:03 PM EDTSpecial Weather StatementINDRandolph42 min
Jul 7, 1:23 PM EDTSpecial Weather StatementINDVigo52 min
Jul 7, 1:33 PM EDTSpecial Weather StatementINDHancock42 min
Jul 7, 2:18 PM EDTSpecial Weather StatementINDMarion42 min
Jul 7, 4:10 PM EDTSpecial Weather StatementINDJohnson, Shelby35 min
Jul 7, 4:27 PM EDTSpecial Weather StatementINDMarion33 min
Jul 7, 5:28 PM EDTSpecial Weather StatementINDHendricks47 min
Jul 7, 6:06 PM EDTSpecial Weather StatementINDFountain24 min
Jul 7, 7:03 PM EDTSpecial Weather StatementINDJackson27 min
Jul 7, 7:17 PM EDTSpecial Weather StatementINDMontgomery28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.